Jump to ContentJump to Main Navigation
Show Summary Details


International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year

Source Normalized Impact per Paper (SNIP) 2015: 5.348
Impact per Publication (IPP) 2015: 1.000

Mathematical Citation Quotient (MCQ) 2015: 0.29

See all formats and pricing
Volume 33, Issue 2 (Jun 2013)


Meromorphic functions whose certain differential polynomials share a small function with finite weight

Pulak Sahoo / Sajahan Seikh
  • Malon Jr. High School, Department of Mathematics, West Bengal-733129, Indien
Published Online: 2013-06-28 | DOI: https://doi.org/10.1524/anly.2013.1185


With the notion of weighted sharing of values we study the uniqueness of meromorphic functions whose certain nonlinear differential polynomials share a small function. Our result improves a recent result due to A. Banerjee [Kyungpook Math. J., 51 (2011), 43–58] and that of the results of J. Xia and Y. Xu [Filomat J. Math., 25 (2011), 185–194].

Keywords: Meromorphic function; Small function; Weighted Sharing; Differential polynomials.

About the article

* Correspondence address: University of Kalyani, Dpartment of Mathematics, West Bengal-741235, Indien,

Published Online: 2013-06-28

Published in Print: 2013-06-01

Citation Information: Analysis International mathematical journal of analysis and its applications, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2013.1185. Export Citation

Comments (0)

Please log in or register to comment.
Log in